# SDR A6WA200840433

- Difficulty date: May 20, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 14,844 hours, 12,616 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON TRAINING EDGE, INBOARD UPPER BONDING PLATE CORRODED.  REMOVED CORROSION ON UPPER BONDING PLATE LT PYLON TRAILING EDGE INBOARD SIDE IAW CRJ 200 SRM 51-21-06 AND WITHIN LIMITS IAW SRM 54-00-00. (A)
